# SDR ZW0A0101003

- Difficulty date: April 30, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN FWD CABIN FOUND NUMBER 2 FLOOR TRACK AT STA 207 HAD CORROSION.  CUT NUMBER 2 TRACK AT STA 247.  REPLACED WITH NEW FROM STA 200 TO 247.  SPLICED PER SRM 53-05-4F.
